Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 1, 2007, 7:21 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 7:21 PM CDT (00:21 UTC)
- Expired
- Jun 1, 2007, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 45 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 020021 SVRMKX WIC059-101-020100- /O.NEW.KMKX.SV.W.0019.070602T0021Z-070602T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 721 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RACINE COUNTY IN SOUTHEAST WISCONSIN NORTHWESTERN KENOSHA COUNTY IN SOUTHEAST WISCONSIN * UNTIL 800 PM CDT * AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PADDOCK LAKE...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... UNION GROVE...EAGLE LAKE AND 7 MILES SOUTHEAST OF ROCHESTER BY 730 PM CDT... 8 MILES SOUTHEAST OF WIND LAKE BY 740 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4261 8829 4255 8810 4284 8786 4283 8824 $$ GEHRING
3 follow-up statements
000 WWUS53 KMKX 020035 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 734 PM CDT FRI JUN 1 2007 WIC059-101-020100- /O.CON.KMKX.SV.W.0019.000000T0000Z-070602T0100Z/ RACINE-KENOSHA- 734 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWEST KENOSHA AND RACINE COUNTIES... AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WIND LAKE TO NORTH CAPE TO UNION GROVE...OR ALONG A LINE EXTENDING FROM WIND LAKE TO UNION GROVE...MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... CALEDONIA BY 745 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4266 8826 4258 8808 4284 8786 4283 8824 $$ BORGHOFF
000
WWUS53 KMKX 020048
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
746 PM CDT FRI JUN 1 2007
WIC059-020056-
/O.CAN.KMKX.SV.W.0019.000000T0000Z-070602T0100Z/
KENOSHA-
746 PM CDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWEST KENOSHA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE PUSHED INTO RACINE COUNTY...THEREFORE
THE WARNING HAS BEEN CANCELLED.
LAT...LON 4276 8815 4267 8794 4267 8784 4284 8782
4284 8816
$$
WIC101-020100-
/O.CON.KMKX.SV.W.0019.000000T0000Z-070602T0100Z/
RACINE-
746 PM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR RACINE COUNTY...
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FRANKLIN TO STURTEVANT...MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CALEDONIA BY 750 PM CDT...
RACINE AND WIND POINT BY 755 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4276 8815 4267 8794 4267 8784 4284 8782
4284 8816
$$
BORGHOFF000
WWUS53 KMKX 020058
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT FRI JUN 1 2007
WIC101-020107-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-070602T0100Z/
RACINE-
757 PM CDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY EXPIRES AT 800
PM CDT...
THUNDERSTORMS HAVE PUSHED INTO FAR EASTERN RACINE COUNTY AND WILL
SOON PUSH OUT OVER LAKE MICHIGAN...THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE AT 8 PM.
LAT...LON 4276 8815 4267 8794 4267 8784 4284 8782
4284 8816
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:19 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 1, 3:19 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT FRI JUN 1 2007 .DISCUSSION...FORECAST FOCUS ON EVENING SEVERE WEATHER EVENT... APPROACHING UPPER LOW FOR THE WEEKEND...AND STORM SYSTEM LATE NEXT WEEK. .VERY SHORT TERM...IMPRESSIVE CONVECTIVE COMPLEX TO ROLL THROUGH CWA EARLY THIS EVENING. BULK OF CONVECTION TO END FROM WEST TO EAST BEFORE MIDNIGHT. EXPECT PATCHY FOG TO FORM IN WAKE OF CONVECTION BUT SHOULD NOT BE DENSE DUE TO DECENT WINDS IN LOW LEVELS OF ATMOSPHERE. .SHORT TERM...SMALL BREAK IN CONVECTIVE ACTION EXPECTED EARLY SATURDAY AS UPPER LOW SYSTEM OVER DAKOTAS WILL SLOWLY SLIDE INTO MINNESOTA SATURDAY. EXPECT A REPEAT PERFORMANCE WITH CONVECTION INCREASING DURING HEAT OF THE DAY IN MOIST UNSTABLE AIRMASS OVER CWA. WILL KEEP HIGH RAIN CHANCES SATURDAY AND SATURDAY NIGHT AS NGM/GFS/NAM PROGS ADVECTING DECENT 500 MILLIBAR VORTICITY ITO REGION AS MAIN TRIGGER FOR CONVECTION. .LONG TERM...EARLIER DISAGREEMENT BETWEEN NAM AND GFS PROGS WITH HANDLING OF LOCATION OF UPPER LOW HAS NARROWED FOR SUNDAY WITH GFS JUST A BIT MORE AGGRESSIVE WITH EASTERLY MOVEMENT THROUGH CWA THAN NAM. WITH LITTLE DIFFERENCE NOW IN HANDLING OF UPPER LOW TRACK WILL KEEP HIGH RAIN CHANCES IN FORECAST THROUGH MONDAY. PRECIPITABLE WATER VALUES REMAIN OVER 1 INCH THROUGH SUNDAY NIGHT...SO SOME LOCALLY MODERATE TO HEAVY RAINFALL LIKELY WITH STRONGER STORMS DUE TO SLUGGISH MOVEMENT OF LOW. LEANED TOWARD 3 HOURLY TEMPERATURES THROUGH MONDAY DUE TO PRESENCE OF CLOUDS AND MOIST AIRMASS. .LONG LONG TERM...FOR THIRD DAY IN A ROW GFS/ECMWF/DGEX PROGS POINTING TO STRONG STORM SYSTEM FOR REGION THURSDAY INTO FRIDAY. HAVE PUSHED UP RAIN CHANCES FOR THIS PERIOD. && .AVIATION...PRIMARY CONCERN IS TIMING OF STRONG THUNDERSTORMS MOVING NEWD ACROSS SRN WI LATE THIS AFTERNOON THRU EARLY TONIGHT. EXTRAPOLATING CURRENT RADAR TRENDS PLACES THE LEADING EDGE OF THE CONVECTIVE LINE NEAR KMSN BY 21Z AND INTO KMKE BETWEEN 23Z-00Z. FAIRLY CONFIDENT OF IFR CIGS/VSBYS FOR A TIME AS THUNDERSTORMS ROLE THRU WITH EVEN SOME POTENTIAL FOR BRIEF LIFR OR VLIFR CONDITIONS. AT THIS TIME THINK THE LINE WILL BE FAIRLY PROGRESSIVE WITH -TSRA/SHRA DIMINISHING AFTER 06Z. AREAS OF FOG ARE LIKELY LATE TONIGHT ONCE AGAIN...HOWEVER WITH STRONGER BOUNDARY LAYER WINDS VSBYS SHOULD GENERALLY BE IN THE 1-3SM RANGE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY SATURDAY AFTERNOON AS UPPER LOW GRADUALLY APPROACHES WI. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && ZAJDEL/03
Hazardous weather outlook, Jun 1, 12:40 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1240 PM CDT FRI JUN 1 2007 WIZ046-047-051-052-056>060-062>072-020945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1240 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL INTO PORTIONS OF SOUTHEAST WISCONSIN ALONG AND WEST OF A LINE FROM FOND DU LAC TO OCONOMOWOC TO LAKE GENEVA. THE THREATS WILL BE DAMAGING WINDS TO 70 MPH...LARGE HAIL AND TORNADOES. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ACCOMPANY THE STRONG THUNDERSTORMS. IN ADDITION...RAPID HEAVY RAINFALL OF ONE HALF INCH TO ONE INCH IN A SHORT DURATION WILL RESULT IN PONDING OF WATER AND POSSIBLY SOME MINOR STREET FLOODING. SCATTERED THUNDERSTORMS WILL PUSH INTO PORTIONS OF SOUTHWEST WISCONSIN THIS AFTERNOON...AND MAY CARRY OVER INTO SOUTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. THE WISCONSIN OF DEPARTMENT OF NATURAL RESOURCES HAS ISSUED AN AIR QUALITY WATCH FOR TODAY FOR MUCH OF SOUTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LMZ643>646-665-020945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1240 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY. TZ/MBK/MAF WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 1, 5:23 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM FUNNEL CLOUD 1 S SHULLSBURG 42.56N 90.23W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT.
0330 PM TORNADO 2 S SHULLSBURG 42.54N 90.23W
06/01/2007 LAFAYETTE WI OTHER FEDERAL
TORNADO CURRENTLY ON THE GROUND. REPORT RELAYED FROM WFO
QUAD CITIES.
0333 PM TORNADO 4 E SHULLSBURG 42.57N 90.15W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN 4 MILES EAST OF SHULLSBURG.
REPORTED BY LAW ENFORCEMENT.
0345 PM FUNNEL CLOUD DARLINGTON 42.68N 90.12W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
&&
BORGHOFFSpecial weather statement, Jun 1, 5:35 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 535 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-012345- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 535 PM CDT FRI JUN 1 2007 ...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN UNTIL 7 PM CDT... AT 535 PM... A LINE OF SHOWERS AND THUNDERSTORMS WAS LOCATED ALONG A LINE FROM DALTON...TO PARDEEVILLE...TO BRISTOL...TO FORT ATKINSON...TO ALLENS GROVE. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 30 MPH...HEAVY RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING. THIS LINE OF STORMS IS PUSHING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE CITIES OF RIPON...HUSTISFORD...NORTH PRAIRIE...AND LAKE GENEVA BETWEEN 600 AND 615 PM. IF THIS LINE HOLDS TOGETHER...THEY WILL THEN AFFECT FOND DU LAC...WEST BEND...WAUKESHA...WIND LAKE...AND BRISTOL BETWEEN 630 AND 645 PM. A STRONGER STORM WAS LOCATED NEAR BELOIT IN ROCK COUNTY. THIS STORM WAS PUSHING NORTHEAST AROUND 45 MPH AND WILL AFFECT AFTON AND SHOPIERE AROUND 540 PM...AND JANESVILLE AND EMERALD GROVE AROUND 550 PM. EXPECT WIND GUSTS UP TO 40 MPH WITH THIS STORM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS EARLY THIS EVENING. BORGHOFF
Special weather statement, Jun 1, 6:05 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 605 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-020030- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 605 PM CDT FRI JUN 1 2007 ...TORNADO WATCH CANCELLED FOR SAUK...DANE...IOWA...LAFAYETTE...AND GREEN COUNTIES... ...TORNADO WATCH REMAINS IN EFFECT FOR COLUMBIA...DODGE... JEFFERSON...ROCK...AND WALWORTH COUNTIES UNTIL 7 PM... AT 605 PM...A LINE OF SHOWERS AND THUNDERSTORMS WAS LOCATED ALONG A LINE FROM MARKESAN...TO JUNEAU...TO SULLIVAN...TO ELKHORN. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 35 MPH...HEAVY RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING. BECAUSE THE SEVERE THREAT HAS DECREASED WEST OF THIS LINE...THE TORNADO WATCH HAS BEEN CANCELLED FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. THE LINE OF STORMS IS PUSHING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE CITIES OF FOND DU LAC...HARTFORD...HARTLAND...NORTH PRAIRIE...AND SPRING PRAIRIE BETWEEN 630 AND 645 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS EARLY THIS EVENING. BORGHOFF
Local storm report, Jun 1, 6:18 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
618 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG LOWELL 43.34N 88.82W
06/01/2007 DODGE WI TRAINED SPOTTER
TREE LIMBS DOWN AND ESTIMATED WIND GUSTS TO 50 MPH IN THE
CITY OF LOWELL.
&&
BORGHOFFSpecial weather statement, Jun 1, 6:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 628 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-020000- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 628 PM CDT FRI JUN 1 2007 ...TORNADO WATCH REMAINS IN EFFECT FOR COLUMBIA...DODGE... JEFFERSON...ROCK...AND WALWORTH COUNTIES UNTIL 7 PM... AT 625 PM...A LINE OF SHOWERS AND THUNDERSTORMS WAS LOCATED ALONG A LINE FROM RIPON...TO MAYVILLE...TO NORTH PRAIRIE...TO LAKE GENEVA. SOME STORMS WITHIN THIS LINE MAY BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...HEAVY RAIN WITH HOURLY RATES EXCEEDING 3/4 OF AN INCH PER HOUR...AND VERY DANGEROUS CLOUD TO GROUND LIGHTNING. LOCALIZED URBAN FLOODING IS ALSO POSSIBLE WITH THESE STORMS. BECAUSE THE SEVERE THREAT HAS DECREASED WEST OF THIS LINE...THE TORNADO WATCH HAS BEEN CANCELLED FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. THE LINE OF STORMS IS PUSHING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE CITIES OF FOND DU LAC...WEST BEND...WAUKESHA...AND WIND LAKE BETWEEN AROUND 7 PM. IF IT HOLDS TOGETHER...THIS LINE WILL REACH THE MILWAUKEE AREA AROUND 745 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS EARLY THIS EVENING. BORGHOFF
Special weather statement, Jun 1, 6:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 655 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-020030- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 655 PM CDT FRI JUN 1 2007 ...TORNADO WATCH 321 WILL BE ALLOWED TO EXPIRE AT 7 PM... AT 655 PM...A LINE OF SHOWERS AND THUNDERSTORMS WAS LOCATED ALONG A LINE FROM FOND DU LAC...TO DOUSMAN...TO BOHNERS LAKE. SOME STORMS WITHIN THIS LINE MAY BE CAPABLE OF PRODUCING WIND GUSTS TO 30 MPH...HEAVY RAIN WITH HOURLY RATES EXCEEDING AN INCH PER HOUR...AND VERY DANGEROUS CLOUD TO GROUND LIGHTNING. LOCALIZED URBAN FLOODING IS ALSO POSSIBLE WITH THESE STORMS. BECAUSE THE SEVERE THREAT HAS DECREASED CONSIDERABLY...THE TORNADO WATCH FOR SOUTHERN WISCONSIN WILL BE ALLOWED TO EXPIRE AT 7 PM. THE LINE OF STORMS IS PUSHING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE CITIES OF PIPE...WEST BEND...WAUKESHA...AND BRISTOL AROUND 715 PM. IF IT HOLDS TOGETHER...THIS LINE WILL REACH THE MILWAUKEE AREA AROUND 745 PM. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:24 PM CDT | Special Marine Warning | MKX | 66 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.